Plane Partitions and Their Pedestal Polynomials

O. V. Ogievetsky, S. B. Shlosman

Research output: Contribution to journalArticlepeer-review

Abstract

For a linear extension P of a partially ordered set S, we consider a generating multivariate polynomial of certain reverse partitions on S, called P-pedestals. We establish a remarkable property of this polynomial: it does not depend on the choice of P. For S a Young diagram, we show that this polynomial generalizes the hook polynomial.

Original languageEnglish
Pages (from-to)793-796
Number of pages4
JournalMathematical Notes
Volume103
Issue number5-6
DOIs
Publication statusPublished - 1 May 2018

Keywords

  • hook polynomial
  • Schur functions
  • Young diagram

Fingerprint

Dive into the research topics of 'Plane Partitions and Their Pedestal Polynomials'. Together they form a unique fingerprint.

Cite this